# SDR HEEA0015737

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Failed
- Location: Cockpit
- Part time: 4,014 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST LIGHT ON CVR COMES ON.
